# SDR SWIA202164599

- Difficulty date: December 16, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FS 280.00 STRAP BETWEEN STGR 25R Â€“ 23L     (C-CHECK RO 2/22/2022)    COMPLIED WITH ALL STEPS OF REO 1-5 IAW REO 670-53-21-2221 REV -- DATED 2022-01-14 1- ENSURED BLEND OUT OF CORROSION WAS ACCOMPLISHED IAW CRJ700 SRM 51-21-06-001-001-A01 AND MINIMUM REMAINING THICKNESS AT EACH LOCATION WAS NOT LESS THAN REPORTED 2- REMOVED AND REPLACED FASTENERS AFFECTED IAW CRJ SRM 51-42-06-001-001-A01 3- NDT WAS PREVIOUSLY PERFORMED 4- RESTORED FINISH ON AREAS REWORKED WAS ACCOMPLISHED IAW IAW CRJ700 SRM 51-21-16-001-001-A01 TR51-0068 5- APPLICATION OF CIC WAS PERFORMED IAW CRJ700 SRM 51-21-11-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH THE SKYWEST TASK CARD 51-900-1002-SKY.
